Alert archive / Mississippi / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 497, NWS Jackson, MS
NWS Jackson, MS issued this severe thunderstorm warning at Aug 10, 2012, 8:12 PM CDT for 4 counties in Mississippi. It was in force for 63 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 10, 2012, 8:12 PM CDT (01:12 UTC)
- Expired
- Aug 10, 2012, 9:15 PM CDT
- In force
- 63 min
- Issued by
- NWS Jackson, MS
- Area
- Storm-based polygon
Counties Covington County, MS, Jefferson Davis County, MS, Simpson County, MS, Smith County, MS
The radar
The Jackson/Brandon,MS radar (KDGX), 68 km from the middle of the area, began a volume at 01:15 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Jackson, MS (KJAN), launched 00:00Z, 1.2 hours before the alert went out and 77 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3259 J/kg
- Mixed-layer CIN
- -4 J/kg
- Mixed-layer LCL
- 744 m above ground
- 0-6 km bulk shear
- 33 kt
- 0-1 km storm-relative helicity
- 46 m²/s²
- 0-3 km storm-relative helicity
- 70 m²/s²
- Significant tornado parameter
- 0.7
- Supercell composite
- 3.5
The text
As transmitted, in the capitals the NWS used until 2016.
535
WUUS54 KJAN 110112
SVRJAN
MSC031-065-127-129-110215-
/O.NEW.KJAN.SV.W.0497.120811T0112Z-120811T0215Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSON MS
812 PM CDT FRI AUG 10 2012
THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN SIMPSON COUNTY IN CENTRAL MISSISSIPPI...
SOUTHERN SMITH COUNTY IN CENTRAL MISSISSIPPI...
NORTH CENTRAL JEFFERSON DAVIS COUNTY IN SOUTH CENTRAL
MISSISSIPPI...
NORTHERN COVINGTON COUNTY IN SOUTHEAST MISSISSIPPI...
THIS INCLUDES THE CITY OF COLLINS...
* UNTIL 915 PM CDT
* AT 812 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM 10 MILES NORTHWEST OF
TAYLORSVILLE TO MOUNT OLIVE TO CLEM MOVING EAST AT 15 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO MIZE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
WINDS OF 60 MPH CAN BRING DOWN TREES...POSSIBLY RESULTING IN INJURY
AND PROPERTY DAMAGE. ROOFS OF MOBILE HOMES AND OUTBUILDINGS COULD BE
DAMAGED...AND MINOR ROOF DAMAGE TO WELL BUILT HOMES AND STRUCTURES
COULD OCCUR.
&&
LAT...LON 3171 8990 3184 8973 3205 8959 3196 8932
3184 8931 3180 8934 3179 8940 3171 8940
3161 8948
TIME...MOT...LOC 0112Z 289DEG 13KT 3194 8954 3181 8963
3171 8978
$$
BK1 follow-up statement
687
WWUS54 KJAN 110134
SVSJAN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
834 PM CDT FRI AUG 10 2012
MSC065-127-110144-
/O.CAN.KJAN.SV.W.0497.000000T0000Z-120811T0215Z/
SIMPSON MS-JEFFERSON DAVIS MS-
834 PM CDT FRI AUG 10 2012
...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL JEFFERSON DAVIS
AND SOUTHEASTERN SIMPSON COUNTIES IS CANCELLED...
LAT...LON 3168 8975 3172 8975 3178 8970 3178 8965
3182 8966 3201 8949 3196 8932 3184 8931
3180 8934 3179 8940 3171 8942 3161 8948
TIME...MOT...LOC 0134Z 289DEG 13KT 3191 8941 3177 8950
3169 8970
$$
MSC031-129-110215-
/O.CON.KJAN.SV.W.0497.000000T0000Z-120811T0215Z/
SMITH MS-COVINGTON MS-
834 PM CDT FRI AUG 10 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 915 PM CDT
FOR NORTHERN COVINGTON AND SOUTHEASTERN SMITH COUNTIES...
AT 834 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM 6 MILES NORTH OF TAYLORSVILLE TO
6 MILES SOUTHWEST OF TAYLORSVILLE TO 6 MILES SOUTHWEST OF MOUNT OLIVE
MOVING EAST AT 15 MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO COLLINS
PRECAUTIONARY/PREPAREDNESS ACTIONS...
WINDS OF 60 MPH CAN BRING DOWN TREES...POSSIBLY RESULTING IN INJURY
AND PROPERTY DAMAGE. ROOFS OF MOBILE HOMES AND OUTBUILDINGS COULD BE
DAMAGED...AND MINOR ROOF DAMAGE TO WELL BUILT HOMES AND STRUCTURES
COULD OCCUR.
&&
LAT...LON 3168 8975 3172 8975 3178 8970 3178 8965
3182 8966 3201 8949 3196 8932 3184 8931
3180 8934 3179 8940 3171 8942 3161 8948
TIME...MOT...LOC 0134Z 289DEG 13KT 3191 8941 3177 8950
3169 8970
$$
BKWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 10, 4:01 PM CDT, 4 hours 11 minutes earlier.
Area forecast discussion, Aug 10, 4:01 PM CDT, 4 hours 11 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE JACKSON MS 401 PM CDT FRI AUG 10 2012 .SHORT TERM...TODAY THROUGH MONDAY MORNING SHOWERS AND THUNDERSTORM DEVELOPMENT IS ONGOING WITH INCREASING COVERAGE EXPECTED THROUGH THIS AFTERNOON AND EARLY EVENING. LATEST VIS SAT REVEALING MANY LINEAR CUMULUS CONGESTUS BANDS ACROSS NORTH AND CENTRAL MS EXTENDING SW INTO SE AR/NE LA AS A SLOWLY MOVING COOL FRONT IS POSITIONED ALONG A RUSTON, LA TO CLARKSDALE TO CORINTH, MS LINE. LATEST SFC OBS AND VIS SAT ALSO INDICATE SFC LOW PRESENT ACROSS N MS ALONG WITH NWP DEPICTING 25-35 KT EFFECTIVE BULK SHEAR. THIS LOW-LEVEL CONVERGENCE COUPLED WITH MUCAPE VALUES ~3000 J/KG AND UPPER-LVL FLOW WILL SUPPORT SOME STRONG TO SEVERE STORMS THIS AFTERNOON AND EARLY EVENING. MAIN RISKS CONTINUE TO BE DAMAGING WINDS OF 60 MPH, QUARTER SIZED HAIL, FREQUENT LIGHTNING, AND HEAVY RAINFALL. WITH DECENT UPPER-LVL FLOW, SOME LINEAR ORGANIZATION COULD OCCUR WITH THESE STORMS AND ENHANCE THE STRONG WIND RISK THROUGH EARLY EVENING FOR AREAS SOUTH AND EAST OF THE NATCHEZ TRACE. STORM ACTIVITY WILL PUSH SE AND DIMINISH IN STRENGTH THROUGH MID TO LATE EVENING WITH SOME STORMS POSSIBLY LINGERING ACROSS SW AREAS TOWARDS MIDNIGHT AS S/WV ENERGY LAGS ACROSS LA/TX. THE WEEKEND FORECAST HAS COME A BIT MORE INTO FOCUS BUT SOME QUESTIONS REMAIN. THE BIGGEST QUESTION IS: HOW FAR/FAST WILL THE COOL FRONT PUSH SOUTHWARD? THE GFS HAS BEEN THE MOST BULLISH, YET PERSISTENT ON BRINGING THE FRONT ALL THE WAY THROUGH THE ARKLAMISS BY MID-DAY DAY SATURDAY. THE NAM AND NEW EC CONTINUE TO HOLD THE FRONT UP ACROSS THE I-20 CORRIDOR THROUGH THE WEEKEND. THE SREF PROBS FOR THE 65F ISODROSOTHERM LOCATION IS SPLIT INTO NORTHERN AND SOUTHERN CAMPS. HAVE LEANED TOWARD THE MEAN ENSEMBLE APPROACH THIS PACKAGE. STATING THAT...SOME ISOLATED GENERAL THUNDERSTORMS APPEAR POSSIBLE ACROSS SRN AREAS SATURDAY AND SUNDAY WITH CENTRAL AND NORTHERN AREAS REMAINING DRY, COOLER, WITH MORE COMFORTABLE HUMIDITY VALUES. BY LATE SUNDAY INTO MONDAY MORNING...ANOTHER DEEP S/WV IS PROGGED TO DROP OUT OF THE UPPER MS VLY...ALLOWING FOR MOISTURE TO RETURN BACK INTO THE REGION. GREATER COVERAGE OF SHOWERS AND STORMS LOOK TO BE ON TAP FOR MONDAY AFTN. FOR FORECAST ELEMENTS THIS PERIOD...DROPPED HIGHS 1-2F THIS AFTERNOON DUE TO THE CLOUD COVER AND GENERALLY FOLLOWED MAV GUIDANCE WITH 1-2F DROPS TO SATURDAY'S HIGHS. LOWS WERE MASSAGED TOWARDS ENSEMBLE MEAN WITH A SLIGHT GFS WEIGHT. SHOULD BE QUITE COMFORTABLE REGARDLESS, AS LOWS DROP AT LEAST THE MID 60S ON SUNDAY MRNG. /ALLEN/ && .AVIATION...VFR CLOUD LAYERS 3-6K FEET WILL DOMINATE THE AREA THROUGH 02Z AHEAD OF A WEAKENING FRONTAL ZONE PUSHING THROUGH THE HIGHWAY 82 CORRIDOR. LIGHT SWLY SURFACE FLOW OF 6-11KTS WILL SLOWLY BECOME WNW...THEN NWLY LESS THAN 8KTS TONIGHT AND NLY 6-10KTS SATURDAY MORNING. ISOLATED/LOCALLY SCATTERED TSRA AHEAD OF THE FRONTAL ZONE SHOULD INCREASE THROUGH EARLY EVENING ACROSS THE NATCHEZ TRACE PARKWAY CORRIDOR BEFORE DRYING OFF ABOUT 01-03Z. THE OVERALL VFR CONDITIONS MAY BE INTERRUPTED LATE TONIGHT IN PATCHY FOG 08-13Z BUT RESUME BY 14Z SATURDAY FOLLOWED BY ONLY A SCATTERING OF CLOUD LAYERS ABOVE 5K FEET 17-23Z. /40/ && .PRELIMINARY POINT TEMPS/POPS... JACKSON 66 88 64 93 / 18 4 0 4 MERIDIAN 68 88 61 91 / 25 9 0 4 VICKSBURG 64 88 63 91 / 16 3 0 4 HATTIESBURG 72 91 66 95 / 38 19 5 6 NATCHEZ 68 88 64 91 / 34 9 0 5 GREENVILLE 64 88 63 92 / 6 2 0 4 GREENWOOD 63 87 61 92 / 7 2 0 4 && .JAN WATCHES/WARNINGS/ADVISORIES... MS...NONE. LA...NONE. AR...NONE. && ALLEN/40
Hazardous weather outlook, Aug 10, 2:10 PM CDT, 6 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSON MS 210 PM CDT FRI AUG 10 2012 LAZ015-016-023>026-MSZ027>033-036>039-042>066-072>074-111915- RICHLAND-MADISON LA-FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA- CARROLL-MONTGOMERY-WEBSTER-CLAY-LOWNDES-CHOCTAW-OKTIBBEHA-HOLMES- ATTALA-WINSTON-NOXUBEE-YAZOO-MADISON MS-LEAKE-NESHOBA-KEMPER- WARREN-HINDS-RANKIN-SCOTT-NEWTON-LAUDERDALE-CLAIBORNE-COPIAH- SIMPSON-SMITH-JASPER-CLARKE-JEFFERSON-ADAMS-FRANKLIN MS-LINCOLN- LAWRENCE-JEFFERSON DAVIS-COVINGTON-JONES-MARION-LAMAR-FORREST- 210 PM CDT FRI AUG 10 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR MOST OF CENTRAL MISSISSIPPI AND NORTHEAST LOUISIANA. .DAY ONE...TONIGHT AND SATURDAY ISOLATED STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE THROUGH EARLY THIS EVENING WITH DAMAGING WINDS TO 60 MPH...FREQUENT LIGHTNING STRIKES AND LOCALLY HEAVY RAINFALL. THE ACTIVITY SHOULD DIMINISH BY AROUND 8 PM AS A SLOWING COLD FRONT PUSHES IN FROM THE NORTH AND DRIER AIR INFILTRATES THE REGION. .DAYS TWO THROUGH SEVEN...SATURDAY NIGHT THROUGH THURSDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS...SHOULD NOT BE NEEDED THROUGH THURSDAY. ARZ074-075-LAZ007>009-MSZ018-019-025-026-034-035-040-041-111915- ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-BOLIVAR- SUNFLOWER-LEFLORE-GRENADA-WASHINGTON-HUMPHREYS-ISSAQUENA-SHARKEY- 210 PM CDT FRI AUG 10 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EXTREME SOUTHEAST ARKANSAS... THE DELTA OF MISSISSIPPI AND PORTIONS OF NORTHEAST LOUISIANA. .DAY ONE...TONIGHT AND SATURDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...SATURDAY NIGHT THROUGH THURSDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS...IS NOT EXPECTED THROUGH THURSDAY. FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT WWW.SRH.NOAA.GOV/JAN. 40
In the hours before
Special weather statement, Aug 10, 7:13 PM CDT, 59 minutes before
MSZ049-055-056-110045- SMITH MS-SIMPSON MS-RANKIN MS- 713 PM CDT FRI AUG 10 2012 SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 713 PM CDT FRI AUG 10 2012 A STRONG THUNDERSTORM CAPABLE OF PRODUCING 40 TO 50 MPH WINDS WAS LOCATED 4 MILES WEST OF WHITE OAK AT 713 PM CDT...MOVING SOUTHEAST AT 20 MPH. DANGEROUS CLOUD TO GROUND LIGHTNING IS ALSO POSSIBLE WITH THIS STORM. HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES. PEOPLE IN SOUTHEASTERN RANKIN...NORTHEASTERN SIMPSON AND WEST CENTRAL SMITH COUNTIES SHOULD MONITOR THIS STORM CLOSELY. LAT...LON 3210 8956 3194 8969 3206 8989 3221 8979 TIME...MOT...LOC 0013Z 301DEG 15KT 3209 8975 BK
Local storm report, Aug 10, 7:16 PM CDT, 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
716 PM CDT FRI AUG 10 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0655 PM FLASH FLOOD 2 SSW CRANFIELD 31.51N 91.22W
08/10/2012 ADAMS MS EMERGENCY MNGR
WATER WAS REPORTED ACROSS CRANFIELD ROAD.
&&
DCOXSpecial weather statement, Aug 10, 7:35 PM CDT, 37 minutes before
MSZ065-066-110105-
JONES MS-COVINGTON MS-
735 PM CDT FRI AUG 10 2012
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
735 PM CDT FRI AUG 10 2012
A LINE OF STRONG THUNDERSTORMS CAPABLE OF PRODUCING PEA TO DIME SIZE
HAIL AND 40 TO 50 MPH WINDS WAS LOCATED FROM 4 MILES EAST OF
ELLISVILLE TO 7 MILES NORTHWEST OF MOSELLE AT 736 PM CDT...MOVING
EAST AT 20 MPH.
DANGEROUS CLOUD TO GROUND LIGHTNING IS ALSO POSSIBLE WITH THESE
STORMS.
HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS
INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS
DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES.
PEOPLE IN SOUTHEASTERN COVINGTON AND JONES COUNTIES SHOULD MONITOR
THESE STORMS CLOSELY.
LAT...LON 3145 8952 3172 8947 3173 8894 3144 8894
3143 8895
TIME...MOT...LOC 0036Z 276DEG 19KT 3158 8913 3158 8934
BKLocal storm report, Aug 10, 7:45 PM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
745 PM CDT FRI AUG 10 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0615 PM TSTM WND DMG 2 NE NATCHEZ 31.57N 91.36W
08/10/2012 ADAMS MS EMERGENCY MNGR
A LARGE LIMB WAS BLOWN OVER ONTO A HOUSE ALONG BROOKFIELD
DRIVE...CAUSING SOME MINOR DAMAGE
&&
DLSpecial weather statement, Aug 10, 8:02 PM CDT, 10 minutes before
MSZ055-056-065-110130-
SMITH MS-SIMPSON MS-COVINGTON MS-
802 PM CDT FRI AUG 10 2012
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
802 PM CDT FRI AUG 10 2012
A LINE OF STRONG THUNDERSTORMS CAPABLE OF PRODUCING PEA TO DIME SIZE
HAIL AND 40 TO 50 MPH WINDS WAS LOCATED FROM 5 MILES NORTHEAST OF
MAGEE TO 9 MILES WEST OF MOUNT OLIVE AT 802 PM CDT...MOVING EAST AT
15 MPH.
DANGEROUS CLOUD TO GROUND LIGHTNING IS ALSO POSSIBLE WITH THESE
STORMS.
HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS
INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS
DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES.
PEOPLE IN NORTHWESTERN COVINGTON...SOUTHEASTERN SIMPSON AND
SOUTHWESTERN SMITH COUNTIES SHOULD MONITOR THESE STORMS CLOSELY.
LAT...LON 3169 8975 3177 8975 3178 8976 3177 8978
3177 8987 3183 8985 3199 8970 3196 8953
3180 8960 3168 8968
TIME...MOT...LOC 0102Z 280DEG 13KT 3191 8966 3181 8975
3172 8981
BKSpecial weather statement, Aug 10, 8:10 PM CDT, 2 minutes before
MSZ044>046-050>052-110210-
SCOTT MS-NEWTON MS-NESHOBA MS-LEAKE MS-LAUDERDALE MS-KEMPER MS-
810 PM CDT FRI AUG 10 2012
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
810 PM CDT FRI AUG 10 2012
...LINE OF STRONG STORMS AFFECTING EAST CENTRAL MISSISSIPPI...
A LINE OF STRONG THUNDERSTORMS CAPABLE OF PRODUCING PEA TO DIME SIZE
HAIL AND 40 TO 50 MPH WINDS WAS LOCATED FROM 13 MILES NORTHEAST OF
ELECTRIC MILLS TO 8 MILES SOUTHWEST OF CARTHAGE AT 810 PM CDT...
MOVING SOUTH AT 15 MPH.
VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THESE STORMS.
HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS
INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS
DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES.
PEOPLE IN KEMPER...NORTHERN LAUDERDALE...SOUTHERN LEAKE...NESHOBA...
NORTHERN NEWTON AND SCOTT COUNTIES SHOULD MONITOR THESE STORMS
CLOSELY.
LAT...LON 3253 8839 3241 8883 3231 8965 3271 8971
3288 8904 3291 8840 3286 8835
TIME...MOT...LOC 0110Z 335DEG 13KT 3288 8830 3278 8894
3268 8959
EECThe office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 10, 7:04 PM CDT | Special Weather Statement | JAN | Jones | 31 min |
| Aug 10, 7:11 PM CDT | Special Weather Statement | JAN | Winston | 59 min |
| Aug 10, 7:13 PM CDT | Special Weather Statement | JAN | Smith | 32 min |
| Aug 10, 7:35 PM CDT | Special Weather Statement | JAN | Jones | 30 min |
| Aug 10, 8:02 PM CDT | Special Weather Statement | JAN | Simpson | 28 min |
| Aug 10, 8:10 PM CDT | Special Weather Statement | JAN | Kemper, Neshoba, Newton, Scott | 60 min |
| Aug 10, 8:57 PM CDT | Special Weather Statement | JAN | Lauderdale, Newton | 28 min |
| Aug 10, 9:02 PM CDT | Special Weather Statement | JAN | Jones | 28 min |
| Aug 10, 9:36 PM CDT | Special Weather Statement | JAN | Newton | 29 min |
Nearby
Severe Thunderstorm Warnings in Mississippi, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.